# SDR UHLA2011110500379

- Difficulty date: November 5, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000265
- Aircraft time: 6,548 hours, 5,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 005553
- Condition: Discharged
- Location: Cabin
- Part time: 6,543 hours, 5,182 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 EXIT LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY NR 4 IAW EMB 175 MM 33-50-01.  OPS CHECK GOOD.
